# SDR SWAA2021092814008

- Difficulty date: September 1, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FORWARD BULKHEAD ATTACH BRACKET IN AFT CARGO BAY AT BODY STATION 727 + 4; R.B.L. 4; W.L. 156. ; / [01] REMOVED ACB FORWARD BULKHEAD ATTACH BRACKET AT BS 727+4 RBL 4 WL 156 PER SRM 51-40-02.; [02] PROCURED NEW BRACKET ASSY PN 144A9401-20 PO#830113/1. INSTALLED BRACKET ASSY PER DWG 144A2600 REV:A AND SRM 51-40-02-0G-0.; [03] VERIFIED INSTALLATION OF THE ACB FWD BULKHEAD ATTACH BRACKET PER DWG 144A2600 REV:A AND SRM 51-40-02-0G-0; [04] RII REQUIREMENTS COMPLETE; [05] WORKSCOPE COMPLETE
